Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 18, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Mar 18, 2014, 8:34 PM CDT for Walton County, Florida. It took effect at Mar 20, 2014, 4:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2014, 8:34 PM CDT (01:34 UTC)
- In effect from
- Mar 20, 2014, 4:00 AM CDT
- Expired
- Mar 24, 2014, 2:26 AM CDT
- In force
- 4 days
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 4 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Choctawhatchee River near Bruce-Ebro (SR 20) (BRUF1). The gauge peaked at 13.96 ft at Mar 21, 2014, 10:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02366500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
405 WGUS42 KTAE 190135 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 934 PM EDT TUE MAR 18 2014 ...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-200134- /O.NEW.KTAE.FL.W.0017.140319T0600Z-140320T1200Z/ /CARF1.1.ER.140319T0600Z.140319T1200Z.140320T0600Z.NO/ 834 PM CDT TUE MAR 18 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * FROM LATE TONIGHT TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 12.2 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-200134- /O.NEW.KTAE.FL.W.0018.140320T1200Z-000000T0000Z/ /BRUF1.1.ER.140320T1200Z.140321T1800Z.000000T0000Z.NO/ 834 PM CDT TUE MAR 18 2014 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLOOD WARNING FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM TUESDAY THE STAGE WAS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 13.7 FEET BY FRIDAY EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
10 follow-up statements
375 WGUS82 KTAE 200055 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 855 PM EDT WED MAR 19 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-210000- /O.EXT.KTAE.FL.W.0017.000000T0000Z-140321T0000Z/ /CARF1.1.ER.140319T0500Z.140319T1901Z.140320T1800Z.NO/ 755 PM CDT WED MAR 19 2014 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM WEDNESDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY AFTERNOON. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-210055- /O.EXT.KTAE.FL.W.0018.140320T0900Z-140325T0000Z/ /BRUF1.1.ER.140320T0900Z.140321T1800Z.140324T1800Z.NO/ 755 PM CDT WED MAR 19 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM WEDNESDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.8 FEET BY FRIDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
848 WGUS82 KTAE 201404 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 AM EDT THU MAR 20 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND WASHINGTON COUNTIES CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC059-133-210600- /O.EXT.KTAE.FL.W.0017.000000T0000Z-140321T0600Z/ /CARF1.1.ER.140319T0500Z.140319T1901Z.140321T0000Z.NO/ 904 AM CDT THU MAR 20 2014 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90). * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM THURSDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR. && LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580 $$ FLC131-211404- /O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/ /BRUF1.1.ER.140320T0700Z.140321T1800Z.140325T0000Z.NO/ 904 AM CDT THU MAR 20 2014 ...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM THURSDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
663 WGUS42 KTAE 210124 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 924 PM EDT THU MAR 20 2014 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-220124- /O.CON.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/ /BRUF1.2.ER.140320T0700Z.140321T1800Z.140325T0000Z.NO/ 824 PM CDT THU MAR 20 2014 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM THURSDAY THE STAGE WAS 13.7 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
202 WGUS82 KTAE 211437 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1037 AM EDT FRI MAR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-221437- /O.CON.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/ /BRUF1.2.ER.140320T0700Z.140321T1800Z.140325T0000Z.NO/ 937 AM CDT FRI MAR 21 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:01 AM FRIDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.0 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
145 WGUS82 KTAE 220108 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 908 PM EDT FRI MAR 21 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-230108- /O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T1200Z/ /BRUF1.1.ER.140320T0700Z.140321T1901Z.140325T0600Z.NO/ 808 PM CDT FRI MAR 21 2014 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:01 PM FRIDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
574 WGUS82 KTAE 221324 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 923 AM EDT SAT MAR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-231323- /O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T0300Z/ /BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T2100Z.NO/ 823 AM CDT SAT MAR 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SATURDAY THE STAGE WAS 13.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
436 WGUS42 KTAE 230312 FLWTAE FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1112 PM EDT SAT MAR 22 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-240312- /O.EXT.KTAE.FL.W.0018.000000T0000Z-140325T0600Z/ /BRUF1.1.ER.140320T0700Z.140321T1901Z.140325T0000Z.NO/ 1012 PM CDT SAT MAR 22 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 9:00 PM SATURDAY THE STAGE WAS 13.6 FEET. * MINOR FLOODING IS OCCURRING AND FORECAST TO CONTINUE. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EVENING. * IMPACT...AT 14.0 FEET...FLOOD WATERS IMPACT STORAGE AREAS UNDERNEATH HOMES ON THE EAST AND WEST BANKS OF THE CHOCTAWATCHEE RIVER NEAR BRUCE. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
747 WGUS82 KTAE 231337 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 937 AM EDT SUN MAR 23 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-241337- /O.EXT.KTAE.FL.W.0018.000000T0000Z-140324T1800Z/ /BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T1200Z.NO/ 837 AM CDT SUN MAR 23 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM SUNDAY THE STAGE WAS 13.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
915 WGUS82 KTAE 240059 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 859 PM EDT SUN MAR 23 2014 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-241200- /O.EXT.KTAE.FL.W.0018.000000T0000Z-140324T1200Z/ /BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T0600Z.NO/ 759 PM CDT SUN MAR 23 2014 THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 PM SUNDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY AFTER MIDNIGHT TONIGHT. * IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF... SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN WASHINGTON COUNTY BECOME SUBJECT TO FLOODING. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$ 17-GOULD
131 WGUS82 KTAE 240726 FLSTAE FLOOD STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 326 AM EDT MON MAR 24 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA... CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN. FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS AND CLICK ON YOUR RIVER POINT. && FLC131-240756- /O.CAN.KTAE.FL.W.0018.000000T0000Z-140324T1200Z/ /BRUF1.1.ER.140320T0700Z.140321T1901Z.140324T0145Z.NO/ 226 AM CDT MON MAR 24 2014 THE FLOOD WARNING IS CANCELLED FOR THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20). * AT 1:00 AM MONDAY THE STAGE WAS 12.9 FEET. * FELL BELOW FLOOD STAGE AT 8:45 PM SUNDAY. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL. && LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Mar 18, 1:41 PM CDT, 6 hours 53 minutes earlier.
Area forecast discussion, Mar 18, 1:41 PM CDT, 6 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
241 PM EDT Tue Mar 18 2014
.Near Term [Through Tonight]...
With weak ridging now aloft and weak surface high pressure in place,
sinking air is finally beginning to erode the heavy clouds from this
morning. Despite the sun finally breaking through, between a cooler
airmass in place and having spent most of the day under heavy cloud
cover, a cool afternoon is still on tap with highs generally staying
in the 60s. Tonight, with high soil moisture from the recent rain
and high pressure in place with clearing skies and weak winds, some
fog is likely to develop tonight after midnight, dissipating a
little after sunrise. Lows tonight will be in the mid-upper 40s.
.Short Term [Wednesday Through Thursday Night]...
Zonal flow aloft on Wednesday will amplify slightly Wednesday
night as a shortwave skims the Southeast. Expect a weak, dry cold
front to move through the Tri-State region Thursday and lay out
along the northern Gulf coast by Thursday evening. Temperatures
will remain seasonable through the period, with no rain expected.
.Long Term [Friday Through Tuesday]...
The upper-level pattern will remain zonal into the weekend. Expect
high pressure to dominate with highs in the upper 70s and lows in
the 50s. By Sunday the first real threat of rain emerges as a
surface front extends from the NE CONUS down through our CWA.
Chances for rain will be best Sunday into Monday morning with even a
chance for isolated thunderstorms in the forecast. Temperatures on
the backside of the front will not be all that different from the
previous few days, approximately 10 degrees cooler for max and min
temps.
&&
.Aviation...
[Through 18Z Wednesday]
MVFR cigs this afternoon will scatter out over the next couple of
hours, becoming VFR. Around 06Z, low cigs and vsbys will set in
across the area, with LIFR conditions at DHN, ABY, and VLD and
MVFR-IFR conditions to the south at TLH and ECP. Winds will remain
light...less than 10 kts through the period.
&&
.Marine...
Winds are gradually tapering off as of this afternoon, with seas
expected to lag several hours behind. Beginning tomorrow, light
winds and low seas will prevail through the weekend.
&&
.Fire Weather...
Relative humidity values will dip into the 20s on Thursday, but will
remain above 28 percent in Florida and will not meet duration
criteria in Alabama. In Georgia, winds will be too low for red flag
conditions. By Friday, relative humidity values will be on the rise
again, with chances for rain increasing for the weekend and early
next week. No red flag conditions are anticipated.
&&
.Hydrology...
Several local rivers are forecast to reach minor flood stage in the
next two days. The Sopchoppy River is currently in minor flood stage
and is expected to crest overnight. It is forecast to stay just
below moderate flood stage. Steady rises continue on the Aucilla,
Ochlockonee, and Withlachoochee Rivers as well. Only minor flood
stages should be reached on these rivers with the exception of the
Ochlockonee near Havana which is expected to reach moderate flood
stage.
With no significant rainfall expected for the rest of the week
(and likely through the weekend) most of the river points will
crest late this week or early this weekend. The exception to this
will be the Suwannee River, which will continue to rise well into
next week as routed flows from the Upper Suwannee and the
Withlacoochee progress downstream. It doesn't look like there's
enough water in the system to reach minor flood stage at any of
the points from Ellaville southward, but this is something that
will need to be monitored moving into next week.
For the latest hydrology information, please visit:
water.weather.gov/ahps2/index.php?wfo=tae
&&
.Preliminary Point Temps/PoPs...
Tallahassee 46 77 48 79 47 / 0 0 0 0 0
Panama City 51 69 54 73 53 / 0 0 0 0 0
Dothan 45 75 51 74 44 / 0 0 0 0 0
Albany 45 75 50 74 42 / 10 0 0 0 0
Valdosta 47 75 48 78 46 / 10 0 0 0 0
Cross City 49 77 49 79 50 / 0 0 0 0 0
Apalachicola 50 68 52 71 54 / 0 0 0 0 0
&&
.TAE Watches/Warnings/Advisories...
FL...High Rip Current Risk through Wednesday morning for Coastal Bay-
Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...MOORE
SHORT TERM...HARRIGAN
LONG TERM...WALSH/HARRIGAN
AVIATION...MOORE
MARINE...HARRIGAN
FIRE WEATHER...MOORE
HYDROLOGY...MCDERMOTTThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:34 PM CDT | River Flood Warning | TAE | Holmes, Washington | 48 hr |
| Mar 19, 3:01 AM CDT | Areal Flood Warning | TAE | Dixie, Taylor | 24 hr |
| Mar 19, 3:14 AM CDT | River Flood Warning | TAE | Taylor | 3 days |
| Mar 19, 9:53 AM CDT | Rip Current Statement | TAE | Bay, Gulf | 13 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.